# SDR VJ9800669

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, CORROSION WAS FOUND ON UPPER FRAME FITTING AT UPPER CUSP FS 908R CORROSION WAS OUT OF LIMITS.  REMOVED AND FABRICATED FITTING IAW DWG NR 3912956, AND INSTALLED NEW PART IAW 51-30-5.
